# SDR MALA090052

- Difficulty date: April 9, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N437XJ
- Make and model: Saab 340B
- Aircraft serial: 340B437
- Aircraft time: 25,020 hours, 27,700 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NOTED DOUBLER REPAIR ABOVE PAX DOOR TO HAVE UNDERSIZED RIVETS AROUND PERIMETER OF DOUBLER.  REPAIRED IAW S53679.
